Logo Logo
Switch Language to German

Goertsches, Oliver; Konstantis, Panagiotis and Zoller, Leopold (2020): Symplectic and Kahler structures on biquotients. In: Journal of Symplectic Geometry, Vol. 18, No. 3: pp. 791-813

Full text not available from 'Open Access LMU'.


We construct symplectic structures on roughly half of all equal rank biquotients of the form G//T, where G is a compact simple Lie group and T a torus, and investigate Hamiltonian Lie group actions on them. For the Eschenburg flag, this action has similar properties as Tolman's and Woodward's examples of Hamiltonian non-Kahler actions. In addition to the previously known Kahler structure on the Eschenburg flag, we find another Kahler structure on a biquotient SU(4)//T-3.

Actions (login required)

View Item View Item